# SDR SWAA062023

- Difficulty date: June 12, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 33,164 hours, 27,666 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND FWD CABIN EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED FLASHLIGHT BATTERY PER MM.
